# SDR COEA2014061701807

- Difficulty date: June 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 33,996 hours, 38,245 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: S52376001054
- Part serial: 1331
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Aerosp
- Component part number: S52376001054
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO DOOR FWD LATCH FITTING & INNER SKIN WERE FOUND CRACKED UNDER THE LOWER LATCH LOCK MECHANISM FWD BEARING MOUNT ASSEMBLY.  REPLACE WITH OEM PARTS.
